MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED STD SIZE 5; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED STD SIZE 5; HIP UNCEMENTED STEM
Model Number 01.18.135
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 december 2020: lot 146960 : (b)(4) items manufactured and released on 8-jan-2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to an aseptic loosening of the stem.The primary surgery performed on (b)(6) 2015.
 
Event or Problem Description
Revision surgery was performed 5 years and 6 months after the primary surgery due to an aseptic loosening of the stem.

Brand Name
STEM: AMISTEM H COATED STD SIZE 5
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11053944
Report Number3005180920-2020-00944
Device Sequence Number2665647
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number146960
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;